# SDR AU970635

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 65671868
- Condition: Fractured
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 GROUND SPOILER PANEL OUTBOARD ACTUATOR HINGE BRACKET BROKEN ACROSS THE HINGE ATTACHMENT BEARING LUG
